# SDR UF6A970811

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AW
- Make and model: Bag ATP
- Aircraft serial: 2028
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd System
- Condition: Req'D Service
- Location: Hyd Bay
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SBN - FLT 5765 - HYDRAULIC LOW LEVEL (MAIN) CWP ILLUMINATED IN FLIGHT.  MAINTENANCE SERVICED HYD SYSTEM AND PERFORMED OPS CHECK OF FRONT AND AFT HYDRAULIC BAYS, BOTH ENGINE NACELLES, AND ALL THREE LANDING GEARS.  NO DEFECTS NOTED.  (M)
